# SDR UPS09554692

- Difficulty date: January 23, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 345 S8-15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BODY STATION 345 FRAME RIGHT SIDE HAS MECHANICAL DAMAGE BETWEEN STRINGER 8R AND 15R (7 PLACES).  ALL REFERENCE AND REPAIR PROCEDURES ACCOMPLISHED PER SRM ADDENDUM AMM B757-5310-32189A AND ER 09-1307.
